. J. Manafian, M. Lakestani, Optical solitons with Biswas-Milovic equation for Kerr law nonlinearity, Eur. Phys. J. Plus 130, 61 (2015).
. J. Manafian, On the complex structures of the Biswas-Milovic equation for power, parabolic and dual parabolic law nonlinearities, Eur. Phys. J. Plus 130, 255 (2015).
. W.X. Ma, J.-H. Lee, Chaos, A transformed rational function method and exact solutions to the 3+1 dimensional Jimbo–Miwa equation, Solitons Fractals 42, 1356 (2009).
. Ekici, M., Zhou, Q., Sonmezoglu, A., Manafian, J., & Mirzazadeh, M. (2017). The analytical study of solitons to the nonlinear Schrödinger equation with resonant nonlinearity. OptikInternational Journal for Light and Electron Optics, 130, 378–382.
. J. Manafian, M. Lakestani, Dispersive dark optical soliton with Tzitzéica type nonlinear evolution equations arising in nonlinear optics, Opt. Quantum Electron. 48, 116 (2016).
. J. Manafian, M. Lakestani, Solitary wave and periodic wave solutions for Burgers, Fisher, Huxley and combined forms of these equations by the (G′/G)-expansion method, Pramana J. Phys. 130, 31 (2015).
. J. Manafian, M Lakestani, A Bekir, Comparison between the generalized tanh–coth and the (G′/G)-expansion methods for solving NPDEs and NODEs, Pramana J. Phys. 87 (6), 95 (2016).
 M. Eslami, A. Neirameh, New solitary and double periodic wave solutions for a generalized sinh-Gordon equation, The European Physical Journal Plus, April 2014, 129:54.
. J Manafian, M. Foroutan, and A. Guzali, Applications of the ETEM for obtaining optical soliton solutions for the Lakshmanan-Porsezian-Daniel model, Eur. Phys. J. Plus 132: 494(2017).
. A. J. M. Jawad, M Abu-AlShaeer1, A. Biswas, Q. Zhou, S. Moshokoa4 & M. Belic, Optical solitons to Lakshmanan-Porsezian-Daniel model for three nonlinear forms, https://doi.org/10.1016/j.ijleo.2018.01.121
 E M E Zayed and Abdul-Ghani Al-Nowehy, The Riccati equation method combined with the generalized extended (G′/G)-expansion method for solving the nonlinear KPP equation, journal of mathematical research with application, 37(5), 577-590, (2017)
 Elsayed M.E. Zayed, Khaled A.E. Alurr, THE HOMOGENEOUS BALANCE METHOD AND ITS APPLICATIONS FOR FINDING THE EXACT SOLUTIONS FOR NONLINEAR EVOLUTION EQUATIONS, italian journal of pure and applied mathematics, n. 33, 307-318(2014).